# SDR SWIA202053895

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR BEAM ON RBL 9.00 HAS A HOLE CORRODED THROUGH IT AND NUMEROUS OTHER LOCATIONS WITH HEAVY CORROSION BETWEEN FS 409.00 TO FS 409.00+128.  C-CHECK RO 11/11/2020.  REPAIRED RT CABIN FLOOR BEAM AT RBL 9.00, HOLE CORRODED THROUGH IT AND NUMEROUS OTHER LOCATIONS WITH HEAVY CORROSION BETWEEN FS 409.00 TO FS 409.00+128, IAW MHIRJ REO.  COMPLETED SKYWEST TASK CARD AND ATTACHED COMPLETED SKYWEST FORM 337.  NO WEIGHT CHANGE.  REFERENCE CONTINUATION FOR WORK PERFORMED.
